- -

Chaotic differential operators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Chaotic differential operators

Show simple item record

Files in this item

dc.contributor.author Conejero Casares, José Alberto es_ES
dc.contributor.author Martínez Jiménez, Félix es_ES
dc.date.accessioned 2014-05-08T13:53:44Z
dc.date.issued 2011-09
dc.identifier.issn 1578-7303
dc.identifier.uri http://hdl.handle.net/10251/37327
dc.description.abstract We give sufficient conditions for chaos of (differential) operators on Hilbert spaces of entire functions. To this aim we establish conditions on the coefficients of a polynomial P(z) such that P(B) is chaotic on the space lp, where B is the backward shift operator. © 2011 Springer-Verlag. es_ES
dc.description.sponsorship This work was partially supported by the MEC and FEDER Projects MTM2007-64222, MTM2010-14909, and by GVA Project GV/2010/091, and by UPV Project PAID-06-09-2932. The authors would like to thank A. Peris for helpful comments and ideas that produced a great improvement of the paper's presentation. We also thank the referees for their helpful comments and for reporting to us a gap in Theorem 1. en_EN
dc.format.extent 9 es_ES
dc.language Inglés es_ES
dc.publisher Springer Verlag (Germany) es_ES
dc.relation MEC es_ES
dc.relation FEDER [MTM2007-64222, MTM2010-14909] es_ES
dc.relation GVA Project [GV/2010/091] es_ES
dc.relation UPV Project [PAID-06-09-2932] es_ES
dc.relation.ispartof Revista- Real Academia de Ciencias Exactas Fisicas Y Naturales Serie a Matematicas es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Backward shifts es_ES
dc.subject Chaotic operators es_ES
dc.subject Differential operators es_ES
dc.subject Hypercyclic operators es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Chaotic differential operators es_ES
dc.type Artículo es_ES
dc.embargo.lift 10000-01-01
dc.embargo.terms forever es_ES
dc.identifier.doi 10.1007/s13398-011-0026-6
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Conejero Casares, JA.; Martínez Jiménez, F. (2011). Chaotic differential operators. Revista- Real Academia de Ciencias Exactas Fisicas Y Naturales Serie a Matematicas. 105(2):423-431. doi:10.1007/s13398-011-0026-6 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://link.springer.com/article/10.1007%2Fs13398-011-0026-6 es_ES
dc.description.upvformatpinicio 423 es_ES
dc.description.upvformatpfin 431 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 105 es_ES
dc.description.issue 2 es_ES
dc.relation.senia 208951
dc.relation.references Bayart, F., Matheron, É.: Dynamics of Linear Operators, Cambridge Tracts in Mathematics, vol. 179. Cambridge University Press, Cambridge (2009) es_ES
dc.relation.references Bermúdez T., Miller V.G.: On operators T such that f(T) is hypercyclic. Integr. Equ. Oper. Theory 37(3), 332–340 (2000) es_ES
dc.relation.references Bonet J., Martínez-Giménez F., Peris A.: Linear chaos on Fréchet spaces. Int. J. Bifur. Chaos Appl. Sci. Eng. 13(7), 1649–1655 (2003) es_ES
dc.relation.references Chan K.C., Shapiro J.H.: The cyclic behavior of translation operators on Hilbert spaces of entire functions. Indiana Univ. Math. J. 40(4), 1421–1449 (1991) es_ES
dc.relation.references Conejero J.A., Müller V.: On the universality of multipliers on $${\mathcal{H}({\mathbb {C}})}$$ . J. Approx. Theory. 162(5), 1025–1032 (2010) es_ES
dc.relation.references deLaubenfels R., Emamirad H.: Chaos for functions of discrete and continuous weighted shift operators. Ergodic Theory Dyn. Syst. 21(5), 1411–1427 (2001) es_ES
dc.relation.references Devaney, R.L.: An introduction to chaotic dynamical systems, 2nd edn. In: Addison-Wesley Studies in Nonlinearity. Addison-Wesley Publishing Company Advanced Book Program, Redwood City (1989) es_ES
dc.relation.references Godefroy G., Shapiro J.H.: Operators with dense, invariant, cyclic vector manifolds. J. Funct. Anal. 98(2), 229–269 (1991) es_ES
dc.relation.references Grosse-Erdmann K.-G.: Hypercyclic and chaotic weighted shifts. Stud. Math. 139(1), 47–68 (2000) es_ES
dc.relation.references Grosse-Erdmann, K.-G., Peris, A.,: Linear chaos. Universitext, Springer, New York (to appear, 2011) es_ES
dc.relation.references Herzog G., Schmoeger C.: On operators T such that f(T) is hypercyclic. Stud. Math. 108(3), 209–216 (1994) es_ES
dc.relation.references Kahane, J.-P.: Some random series of functions, 2nd edn. In: Cambridge Studies in Advanced Mathematics, vol. 5. Cambridge University Press, Cambridge (1985) es_ES
dc.relation.references Martínez-Giménez F., Peris A.: Chaos for backward shift operators. Int. J. Bifur. Chaos Appl. Sci. Eng. 12(8), 1703–1715 (2002) es_ES
dc.relation.references Martínez-Giménez F.: Chaos for power series of backward shift operators. Proc. Am. Math. Soc. 135, 1741–1752 (2007) es_ES
dc.relation.references Müller V.: On the Salas theorem and hypercyclicity of f(T). Integr. Equ. Oper. Theory 67(3), 439–448 (2010) es_ES
dc.relation.references Protopopescu V., Azmy Y.Y.: Topological chaos for a class of linear models. Math. Models Methods Appl. Sci. 2(1), 79–90 (1992) es_ES
dc.relation.references Rolewicz S.: On orbits of elements. Stud. Math. 32, 17–22 (1969) es_ES
dc.relation.references Salas H.N.: Hypercyclic weighted shifts. Trans. Am. Math. Soc. 347(3), 93–1004 (1995) es_ES
dc.relation.references Shapiro, J.H.: Simple connectivity and linear chaos. Rend. Circ. Mat. Palermo. (2) Suppl. 56, 27–48 (1998) es_ES


This item appears in the following Collection(s)

Show simple item record